# SDR YV3R2019012200157

- Difficulty date: July 29, 2019
- Submitted: August 12, 2019
- Operation: General aviation
- Aircraft: N240RM
- Make and model: Robsin R44
- Aircraft serial: 1090
- Aircraft time: 4,557 hours
- Engine: Lyc O540F1B5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 3431
- Condition: Faulty
- Location: Dual
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DUAL TACHOMETER ROTOR NEEDLE RPM IS FAULTY.
